# SDR SIMA201904084007

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON DAMPNER FITTING HAS CHAFING MARKS ON THE INSIDES OF TH FITTING.  LH AILERON FITTING TO PCA HAS (2EA) INBD MIGRATED HAT BUSHINGS. -C/A-REMOVED AND REPLACED LH AILERON DAMPNER FITTING IAW EO-EM-27MR-112.   RAR'D PCA ATTACH FITTING (INCLUDES HAT BUSHINGS) ON LH AILERON IAW EO-EM-27MR-112. FITTING P/N 145-69382-609
